# SDR HNAA2023010300007

- Difficulty date: December 13, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 41,169 hours, 37,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT OTBD NR 2 FLOOR SILL.  R & R THE FLOOR SILL IAW SRM 51-40-02.
